# SDR AALA202208112202

- Difficulty date: August 9, 2022
- Submitted: August 11, 2022
- Operation: Air carrier
- Aircraft: N765AN
- Make and model: Boeing 777
- Aircraft serial: 32879
- Aircraft time: 73,110 hours, 9,232 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Guard
- Part number: 402122
- Condition: Broken
- Location: Zone 200 - Fuse
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: EMERGENCY LIGHTS NEED TO BE WIRED FOR ARMED NOT OFF. FOUND P5 SWITCH WITH BROKEN WIRE GUARD. REPLACED EMERGENCY LIGHTS GUARD AT THE P5 SWITCH PER AIPC 33-51-51-01A.
